A characterization of metacompact spaces
Portugaliae mathematica, Tome 25 (1966) no. 3, pp. 171-174 Cet article a éte moissonné depuis la source European Digital Mathematics Library

Voir la notice de l'article

Keywords: topology
@article{PORMA_1966__25_3_114987,
     author = {Worrell, J.M. jr.},
     title = {A characterization of metacompact spaces},
     journal = {Portugaliae mathematica},
     pages = {171--174},
     year = {1966},
     volume = {25},
     number = {3},
     mrnumber = {0232350},
     zbl = {0171.21302},
     language = {en},
     url = {http://geodesic.mathdoc.fr/item/PORMA_1966__25_3_114987/}
}
TY  - JOUR
AU  - Worrell, J.M. jr.
TI  - A characterization of metacompact spaces
JO  - Portugaliae mathematica
PY  - 1966
SP  - 171
EP  - 174
VL  - 25
IS  - 3
UR  - http://geodesic.mathdoc.fr/item/PORMA_1966__25_3_114987/
LA  - en
ID  - PORMA_1966__25_3_114987
ER  - 
%0 Journal Article
%A Worrell, J.M. jr.
%T A characterization of metacompact spaces
%J Portugaliae mathematica
%D 1966
%P 171-174
%V 25
%N 3
%U http://geodesic.mathdoc.fr/item/PORMA_1966__25_3_114987/
%G en
%F PORMA_1966__25_3_114987
Worrell, J.M. jr. A characterization of metacompact spaces. Portugaliae mathematica, Tome 25 (1966) no. 3, pp. 171-174. http://geodesic.mathdoc.fr/item/PORMA_1966__25_3_114987/